# SDR AALA20090914TUL03

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- Aircraft time: 59,929 hours, 21,236 cycles
- System (JASC): 5200 · Doors
- Part: Pan
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER TWO ENTRY DOOR HANDLE BOX CRACKED.  REMOVED AND REPLACED DOOR HANDLE BOX PER ESO90282.
